Skip to main content
placeholder image

Asymptotic solitons for a higher-order modified Korteweg-de Vries equation

Journal Article


Download full-text (Open Access)

Citation


  • Marchant, T. R. (2002). Asymptotic solitons for a higher-order modified Korteweg-de Vries equation. Physical Review E, 66 (4), 046623-1-046623-8.

Scopus Eid


  • 2-s2.0-37649028978

Ro Full-text Url


  • http://ro.uow.edu.au/cgi/viewcontent.cgi?article=1366&context=infopapers

Ro Metadata Url


  • http://ro.uow.edu.au/infopapers/367

Start Page


  • 046623-1

End Page


  • 046623-8

Volume


  • 66

Issue


  • 4

Citation


  • Marchant, T. R. (2002). Asymptotic solitons for a higher-order modified Korteweg-de Vries equation. Physical Review E, 66 (4), 046623-1-046623-8.

Scopus Eid


  • 2-s2.0-37649028978

Ro Full-text Url


  • http://ro.uow.edu.au/cgi/viewcontent.cgi?article=1366&context=infopapers

Ro Metadata Url


  • http://ro.uow.edu.au/infopapers/367

Start Page


  • 046623-1

End Page


  • 046623-8

Volume


  • 66

Issue


  • 4